# SDR HEEA072518

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 18,179 hours
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 32447066
- Part serial: A94554
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DROOPING IN FLIGHT, FOUND TURCO IN FITTINGS. CLEANED AND POLISHED SERVO VALVE, LEVERS AND FITTINGS.  UNIT TESTED OK.
